English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A survey of the homology cobordism group

MPS-Authors
/persons/resource/persons284643

Şavk,  Oğuz
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Şavk, O. (2024). A survey of the homology cobordism group. Bulletin of the American Mathematical Society, 61(1), 119-157. doi:10.1090/bull/1806.


Cite as: https://hdl.handle.net/21.11116/0000-000C-FEB0-F
Abstract
There is no abstract available